User: Guest  Login
Document type:
Zeitungsartikel 
Author(s):
Klüppelberg, C. and Seifert, M. I. 
Title:
Financial risk measures for a network of individual agents holding portfolios of light-tailed objects 
Abstract:
In this paper, we investigate a financial network of agents holding portfolios of independent light-tailed objects with losses assumed to be asymptotically exponentially distributed with distinct tail parameters. For portfolio losses, we deduce distributions referring to the class of functional exponential mixtures. We also provide statements for common risk measures – Value-at-Risk and Expected Shortfall – and quantify conditional risk measures by deriving results for Conditional Expected Short...    »
 
Keywords:
asymptotic exponential distribution, functional mixture, generalized exponential mixture distribution, individual and system risks, system regulation 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Finance and Stochastics 
Year:
2019 
Journal volume:
23 
Year / month:
2019-10 
Quarter:
4. Quartal 
Month:
Oct 
Journal issue:
Pages contribution:
795-826 
Language:
en 
WWW:
Publisher:
Springer 
Publisher address:
Berlin Heidelberg 
Print-ISSN:
0949-2984 
E-ISSN:
1432-1122 
Notes:
First online: 26 July 2019 
Status:
Verlagsversion / published 
TUM Institution:
Lehrstuhl für Mathematische Statistik 
Format:
Text